Tag Toxicology Conundrum
Toxicology-Library-Tox-library-LITFL 340

Toxicology Mnemonic Challenge

There are multiple learning tools used as an adjunctive aide memoire. Herewith a collection of Toxicological related mnemonics used with varying frequency throughout the conundrums. Let us know if you have any more to add...
Toxicology-Conundrum-340 256

Why so blue?

A 40-year-old man presented to the emergency department with shortness of breath, chest pain and reported a pre-syncopal episode. But why so blue?
Toxicology-Conundrum-340 256

Seizures, Sedation and Saliva

A 21-year-old male with a background of schizophrenia and previous intentional overdose, weighing 70kg, was brought to the ED via ambulance after having a witnessed seizure at home.
Toxicology-Conundrum-340 256

Stuffed, Speeding and Busted!

Just before being busted by the cops, your patient stuffed a package containing metamphetamines into his mouth and swallowed. How are you going to handle this one?
Toxicology-Conundrum-340 256

Another TCA overdose!

A classic overdose for you to ponder in classic Q&A style, which incidentally marks the 50th toxicology conundrum on LITFL!
Toxicology-Conundrum-340 256

Alprazoslammed

An ingestion of 100mg of alprazolam... Boring benzodiazepine or badness brewing? Find out in this case-based series of questions-and-answers.
Toxicology-Conundrum-340 256

Brain Dead?

A baffling case of apparent brain death... Can you work out what has happened? A 35-year old female with a history of multiple sclerosis and depression is found collapsed at home. She is known to have access to quetiapine.
Toxicology-Conundrum-340 256

A Fumbling, Mumbling Mess!

A 41-year old man is brought to ED after becoming drowsy while in police custody. He states that he has taken an overdose of diazepam tablets prior to being arrested. A puzzling case of drug-induced delirium. Can you solve the mystery?
Toxicology-Conundrum-340 256

Propanolol Overdose

aka Toxicology Conundrum 044 A 27-year old female weighing 60kg presents to ED approximately one hour after swallowing 70 x 40mg propranolol tablets (= 2.8 grams) with suicidal intent. At the time of assessment she is drowsy (GCS 13) with…